# SDR DALA2023080706396

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 66,724 hours, 30,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4131440) ON SVC CHECK FOUND THE AISLE ON SEATS 1-4 CD INOP. REMOVED AND REPLACED HE M1675 EMERGENCY LIGHT BATTERY PACK AND CHARGER PER B737 AMM 33-51-06. OPS CHECK OF ROW 1-3. AISLE LIGHTS OPS GOOD.
